# SDR EVCA062222

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N88AE
- Make and model: Bell 206L-4
- Aircraft serial: 52457
- Aircraft time: 5,123 hours, 12,283 cycles
- Engine: Allsn 250C30P
- Engine time: 11,072 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Inverter
- Part number: MD50
- Part serial: L1210852
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHARP ACRID ELECTRICAL SMELL IN COCKPIT & CABIN 20 MIN INTO FLIGHT, EXECUTED PRECAUTIONARY LANDING AT AEL 26; NO CHANGE IN ANY ELECTRICAL INSTRUMENTS.   REMOVED INVERTER PN: MD50, SN: L12-10852 AND REPLACED WITH SAME PN, SN: J15-11274 AS PER REF A.C. INVERTER SYSTEM INSTALL DOCUMENT NUMBER AEL206-25-030. ALL CHECKS GOOD ON GROUND.
